# SDR FDEA202201160075

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221MBF
- Condition: Worn
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN DECK FLOOR PANEL #221MBF STA 297 TO 440 FOUND WORN FABRICATED MENTIONED PANEL PER FEDEX SRZ-25-005. REF ENGINEERING DISPOSITION OF   RFTA NO: 02841-0205. MAJOR REPAIR
